Alert archive / Maine / Gale Warnings in 2015

Gale Warning 13, NWS Caribou, ME

February 19, 2015

NWS Caribou, ME issued this gale warning at Feb 19, 2015, 3:03 PM EST. It took effect at Feb 19, 2015, 11:00 PM EST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 19, 2015, 3:03 PM EST (20:03 UTC)
In effect from
Feb 19, 2015, 11:00 PM EST
Expired
Feb 20, 2015, 9:39 AM EST
In force
11 hr
Issued by
NWS Caribou, ME

The text

As transmitted, in the capitals the NWS used until 2016.

341 
WHUS71 KCAR 192003
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
303 PM EST THU FEB 19 2015

ANZ050>052-200415-
/O.UPG.KCAR.SC.Y.0198.000000T0000Z-150220T0600Z/
/O.NEW.KCAR.GL.W.0013.150220T0400Z-150221T0600Z/
/O.UPG.KCAR.GL.A.0007.150220T0600Z-150221T0000Z/
/O.EXT.KCAR.UP.Y.0017.150220T0600Z-150221T1200Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
303 PM EST THU FEB 19 2015

...GALE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 1 AM EST
SATURDAY...
...FREEZING SPRAY ADVISORY NOW IN EFFECT FROM 1 AM FRIDAY TO 7 AM
EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 1 AM EST
SATURDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE
GALE WATCH IS NO LONGER IN EFFECT.

* WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 
  KT. SEAS 8 TO 13 FEET.

* FREEZING SPRAY...MODERATE LATE TONIGHT THROUGH FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE
ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN
FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS
BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING
TO SEA OR ENTER THE ADVISORY AREA.

&&

$$
3 follow-up statements
948 
WHUS71 KCAR 200134
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
834 PM EST THU FEB 19 2015

ANZ050>052-201200-
/O.CON.KCAR.GL.W.0013.150220T0400Z-150221T0600Z/
/O.CON.KCAR.UP.Y.0017.150220T0600Z-150221T1200Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
834 PM EST THU FEB 19 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY...
...FREEZING SPRAY ADVISORY REMAINS IN EFFECT FROM 1 AM FRIDAY TO
7 AM EST SATURDAY...

* WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT.
  SEAS 5 TO 11 FEET.

* FREEZING SPRAY...MODERATE LATE TONIGHT THROUGH FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE
ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN
FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS
BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING
TO SEA OR ENTER THE ADVISORY AREA.

&&

$$

VJN
499 
WHUS71 KCAR 200832
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
332 AM EST FRI FEB 20 2015

ANZ050>052-201645-
/O.CON.KCAR.GL.W.0013.000000T0000Z-150221T0600Z/
/O.CON.KCAR.UP.Y.0017.000000T0000Z-150221T1200Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
332 AM EST FRI FEB 20 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY...
...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
SATURDAY...

* WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 
  KT. SEAS 7 TO 10 FEET.

* FREEZING SPRAY...MODERATE LATE TONIGHT THROUGH FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE
ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN
FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS
BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING
TO SEA OR ENTER THE ADVISORY AREA.

&&

$$
485 
WHUS71 KCAR 201439
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
939 AM EST FRI FEB 20 2015

ANZ050>052-202245-
/O.CAN.KCAR.GL.W.0013.000000T0000Z-150221T0600Z/
/O.NEW.KCAR.SC.Y.0199.150220T1439Z-150221T1000Z/
/O.CON.KCAR.UP.Y.0017.000000T0000Z-150221T1200Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
939 AM EST FRI FEB 20 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST SATURDAY...
...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
SATURDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST SATURDAY. THE GALE
WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH A FEW GUSTS UP TO
  35 KT. SEAS 7 TO 10 FEET.

* FREEZING SPRAY...MODERATE LATE TONIGHT THROUGH FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE
ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN
FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS
BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING
TO SEA OR ENTER THE ADVISORY AREA.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Feb 19, 1:01 PM EST, 2 hours 2 minutes earlier.

Area forecast discussion, Feb 19, 1:01 PM EST, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
101 PM EST THU FEB 19 2015

.SYNOPSIS...
LOW PRESSURE IN THE GULF OF MAINE WILL STRENGTHEN TODAY AS IT
TRACKS ACROSS THE DOWN EAST REGION THIS AFTERNOON. THE LOW WILL
PULL AWAY ACROSS THE MARITIMES TONIGHT. HIGH PRESSURE WILL BUILD
INTO THE AREA FROM THE WEST FRIDAY NIGHT AND WILL MOVE EAST OF THE
AREA SATURDAY. LOW PRESSURE WILL TRACK ACROSS THE REGION SUNDAY.
&&

.NEAR TERM /THROUGH TONIGHT/...
1230 AM UPDATE...HAVE CANCELLED THE WINTER STORM WARNINGS FOR
SOUTHERN PENOBSCOT AND HANCOCK COUNTIES. WILL RE-EVALUATE
WASHINGTON COUNTY WITH THE NEXT UPDATE AFTER THE HEAVIER SNOW
SHOWERS HAS PASSED. THE BEST ENERGY HAS PASSED THROUGH THE BANGOR
AND MUCH OF THE DOWN EAST AREA AND HAVE MADE SOME DOWNWARD
ADJUSTMENTS IN SNOW TOTALS FOR THESE AREAS DUE TO THE EARLY
ARRIVAL OF THE DRY SLOT AND RAPID MOVEMENT OF THE PRIMARY SURFACE
LOW INTO NOVA SCOTIA. A SQUALL LINE ASSOCIATED WITH THE COLD FRONT
COULD PROVIDE ONE LAST SHOT OF SNOW FOR THE BANGOR AREA THIS
EVENING.

ON THE OTHER HAND...WILL CONTINUE THE WARNING TOWARDS AROOSTOOK
COUNTY FOR TWO REASONS. FIRST...A VORT MAX ROTATING AROUND THE
CLOSED UPPER LOW WILL PROVIDE GOOD LIFT ALL OF THIS AFTERNOON
THROUGH THE EVENING. SECOND...MOISTURE WILL CONTINUE WRAPPING
AROUND THE LOW IN THE CANADIAN MARITIMES THROUGH THE NIGHT INTO
EARLY FRIDAY MORNING. SNOW WILL TAPER OFF TOWARDS MIDDAY IN THESE
NORTHERN ZONES...BUT BLOWING SNOW WILL AGAIN BE AN ISSUE THROUGH
THE DAY AS STRONG WEST WINDS ARRIVE.

PREVIOUS DISCUSSION...
WINTER STORM WARNINGS REMAIN IN EFFECT FOR ALL OF NORTHERN AND
DOWN EAST MAINE INTO LATE TONIGHT AND EARLY FRIDAY. A TROF OF LOW
PRESSURE EXTENDING FROM SOUTHWEST MAINE EAST TO THE GULF OF MAINE
WILL LIFT NORTHEAST TODAY. SNOW WILL DEVELOP ACROSS SOUTHWEST
SECTIONS THROUGH THE PRE-DAWN HOURS AND THEN SPREAD ACROSS
NORTHERN AREAS LATER THIS MORNING. A DRY SLOT IS EXPECTED TO WORK
INTO DOWN EAST MAINE BY EARLY AFTERNOON AS THE TROF LIFTS NORTH
WITH SNOW CONTINUING ACROSS NORTHERN AREAS. HIGH TEMPERATURES
TODAY ARE EXPECTED TO RANGE FROM THE UPPER TEENS TO LOWER 20S
NORTH AND MID TO UPPER 20S DOWN EAST.

TONIGHT THE UPPER LEVEL LOW WILL TRACK EAST ACROSS THE REGION.
THIS WILL ONCE AGAIN ENHANCE SNOW ACROSS THE DOWN EAST REGION
EARLY THIS EVENING BEFORE DIMINISHING LATE TONIGHT. ACROSS
NORTHERN AREAS SNOW WILL CONTINUE WELL INTO THE OVERNIGHT HOURS.
LOWS TONIGHT WILL FALL INTO THE SINGLE DIGITS TO LOWER TEENS.
&&

.SHORT TERM /FRIDAY THROUGH SATURDAY/...
LOW PRES OVER THE ST LAWRENCE AT 12Z FRI WILL PULL AWAY TO THE
NORTH AND SHOULD PASS OFF THE LABRADOR COAST FRI EVENING. IN THE
WAKE OF THE LOW A SFC RIDGE WILL CREST OVER THE AREA AROUND 12Z
SAT. LOW PRES MOVING OUT OF THE SOUTHERN PLAINS SAT TRACKS TOWARD
THE EASTERN GREAT LAKES SAT NIGHT AND LOOKS TO PASS JUST WEST OR
ACROSS THE CWA SUN.

STEADY SNOW WILL END ACROSS FAR NORTHERN MAINE EARLY FRI MORNING
WITH A FEW SCATTERED SNOW SHOWERS INTO THE AFTERNOON. THE BULK OF
THE ACCUMULATING SNOW WILL BE OVER WITH BY MID MORNING. IT WILL
BE A WINDY DAY WITH AREAS OF BLOWING AND DRIFTING SNOW. THE WIND
WILL DIMINISH FRI NIGHT AS THE RIDGE AXIS APPROACHES AND WILL MAKE
FOR A COLD NIGHT WITH LOWS WELL BELOW ZERO ACROSS FAR NORTHERN
MAINE...AND NEAR ZERO ALONG THE COAST. CLOUDS WILL BE ON THE
INCREASE SAT AHEAD OF THE NEXT LOW WITH HIGHS IN THE TEENS ACROSS
THE CROWN OF MAINE WITH UPPER TEENS TO MID 20S DOWN EAST.
&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
PRECIPITATION WILL DEVELOP SAT NIGHT WITH DECENT WARM AIR ADVECTION
AHEAD OF THE APPROACHING LOW. THE ATMOSPHERE WILL BE COLD ENOUGH
FOR SNOW ACROSS FAR NORTHERN MAINE WITH SNOW TO LIKELY MIX WITH
AND CHANGE TO RAIN DOWN EAST SUN. ALONG THE COAST CONFIDENCE IS
HIGH THAT THE PRECIPITATION WILL GO OVER TO ALL RAIN FOR A TIME.
THE PRECIPITATION WILL WIND DOWN FROM WEST TO EAST SUN. AT THIS
TIME IT LOOKS LIKE AN EVENT THAT MAY REQUIRE SOME ADVISORIES FOR
SNOW IN THE NORTH. GIVEN THE COLD GROUND TEMPS THIS MONTH THERE
WILL BE THE POTENTIAL FOR A PERIOD OF FREEZING RAIN DOWN EAST
INTO CENTRAL MAINE. A STRONG ARCTIC COLD FRONT SWEEPS ACROSS THE
AREA SUN NIGHT WITH SCATTERED SNOW SHOWERS AND PERHAPS EVEN A
HEAVY SNOW SQUALL. THIS WILL LEAD TO A WINDY AND VERY COLD DAY
MON AND HAVE LOWERED TEMPS QUITE A BIT MONDAY...AND LATER SHIFTS
MAY NEED TO LOWER THEM FURTHER. HIGH PRES CRESTS OVER THE AREA TUE
AND WILL BE FOLLOWED BY ANOTHER SYSTEM WED WITH SOME OVERRUNNING
SNOW POSSIBLE. THE LATEST ECMWF WOULD BRING A MAJOR COASTAL STORM
TO THE REGION. TEMPS WILL REMAIN WELL BELOW NORMAL EARLY NEXT
WEEK.
&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
NEAR TERM: WIDESPREAD IFR/LIFR CONDITIONS ARE EXPECTED TO DEVELOP
ALL TERMINALS TODAY AND CONTINUE INTO TONIGHT.

SHORT TERM: LINGERING AREAS OF IFR/LIFR POSSIBLE EARLY FRI MORNING
IN SNOW AT THE NORTHERN TERMINALS WITH CONDITIONS TO IMPROVE TO
MVFR/VFR BY LATE MORNING. A GUSTY WIND EXPECTED DURING THE DAY FRI.
MOSTLY MVFR/VFR AT THE DOWN EAST TERMINALS. VFR EXPECTED FRI
NIGHT THROUGH SAT EVENING. CONDITIONS WILL LOWER TO MVFR AND THEN
IFR LATER SAT NIGHT INTO SUN MORNING AS AN AREA OF PRECIPITATION
MOVES ACROSS THE AREA.
&&

.MARINE...
NEAR TERM: WIND/SEAS ARE EXPECTED TO REACH SMALL CRAFT ADVISORY
CONDITIONS TODAY AND INTO THIS EVENING. WINDS MAY INCREASE TO
GALE FORCE AFTER MIDNIGHT TONIGHT AND A GALE WATCH HAS BEEN POSTED
BEGINNING LATE TONIGHT. A FREEZING SPRAY ADVISORY IS IN EFFECT
STARTING AFTER MIDNIGHT. VISIBILITY WILL BE REDUCED TO LESS THAN 1
NM IN SNOW THROUGH TONIGHT.

SHORT TERM: A GALE WATCH HAS BEEN ISSUED FOR FRIDAY. WIND GUSTS OF
35 TO 40 KNOTS ARE LIKELY IN THE COLD AIR ADVECTION IN THE WAKE OF
THE DEPARTING LOW. A FREEZING SPRAY ADVISORY HAS ALSO BEEN ISSUED
FOR FRI MORNING.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WARNING UNTIL 10 AM EST FRIDAY FOR MEZ001>006.
     WINTER STORM WARNING UNTIL 7 PM EST THIS EVENING FOR MEZ010-
     017-030-032.
MARINE...GALE WATCH FROM LATE TONIGHT THROUGH FRIDAY EVENING FOR
     ANZ050>052.
     SMALL CRAFT ADVISORY UNTIL 1 AM EST FRIDAY FOR ANZ050>052.
     FREEZING SPRAY ADVISORY FROM 1 AM TO NOON EST FRIDAY FOR
     ANZ050>052.
&&

NEAR TERM...DUDA/MCW
SHORT TERM...CB
LONG TERM...CB
AVIATION...DUDA/MCW/CB
MARINE...DUDA/MCW/CB
Hazardous weather outlook, Feb 19, 12:46 PM EST, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
1246 PM EST THU FEB 19 2015

MEZ011-015-016-029-031-201800-
CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK-
COASTAL HANCOCK-SOUTHERN PISCATAQUIS-
1246 PM EST THU FEB 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE AND SOUTHEAST MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ001>006-201800-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
1246 PM EST THU FEB 19 2015

...WINTER STORM WARNING IN EFFECT UNTIL 10 AM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ010-017-030-032-201800-
CENTRAL PISCATAQUIS-CENTRAL WASHINGTON-COASTAL WASHINGTON-
NORTHERN WASHINGTON-
1246 PM EST THU FEB 19 2015

...WINTER STORM WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL MAINE AND
SOUTHEAST MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ050>052-201800-
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
1246 PM EST THU FEB 19 2015

...FREEZING SPRAY ADVISORY IN EFFECT FROM 1 AM TO NOON EST FRIDAY...
...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.
   FREEZING SPRAY ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.
   FREEZING SPRAY ADVISORY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 4:54 AM ESTGale WatchCAR10 hr
Feb 19, 4:54 AM ESTHeavy Freezing Spray AdvisoryCAR50 hr

Nearby

Gale Warnings in Maine, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.